# SDR ZZDA2012207

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT WALK WAY UPPER FWD EMERGENCY LIGHT INOP AT STA 1123 CTR.  REMOVED AND REPLACED EMERGENCY LIGHT BATT PACK (RT AFT LAV OVHD) AT STA 1043R IAW B717 AMM 33-15.  OPS CHECK GOOD.  P/N OFF/ON 803925-1 S/N OFF 95122 ON / 20720.
